# SDR 372PA0047

- Difficulty date: July 16, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 35,580 hours, 27,323 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4051600913
- Condition: Failed
- Location: Flt Director
- Stage of operation: NR
- How discovered: V
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S FLIGHT DIRECTOR INOPERATIVE AND SPEED TRIM FAIL AND MACH TRIM LIGHTS ILLUMINATED ON RECALL DURING LANDING CHECKS (SINGLE CHANNEL FAILURE).  REPLACED B-CHANNEL FCC.  BITE TEST AND OPS CHECKS NORMAL PER MM 22-10.
